# SDR IPXA2020080328549

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO BILGE INTERCOSTAL CRACKED BETWEEN STA 6-30 AND 6-50 UNDER LH SIDE RAIL.REPLACED CRACKED INTERCOSTAL IN FWD CARGO BILGE BETWEEN STA 6-30 AND 6-50 LH SIDE IAW DWG ACA7049. (MINOR)
